RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2019, Volume 105, Issue 2  


Classification of $\mathbb{Z}_3$-Equivariant Simple Function Germs
E. A. Astashov
163
On the Hurwitz Zeta Functions with Algebraic Irrational Parameter
A. Balčiūnas, A. Dubickas, A. Laurinčikas
179
A Remark on Lower Bounds for the Chromatic Numbers of Spaces of Small Dimension with Metrics $\ell_1$ and $\ell_2$
L. I. Bogolubsky, A. M. Raigorodskii
187
Hartley Sets and Injectors of a Finite Group
N. T. Vorob'ev, T. B. Karaulova
214
The Möbius Transformation and Smirnov's Inequality for Polynomials
E. G. Ganenkova, V. V. Starkov
228
On the Aizerman Problem for Systems of Two Differential Equations
B. S. Kalitin
240
On the Hyperbolicity of Toral Endomorphisms
A. Yu. Kolesov, N. Kh. Rozov, V. A. Sadovnichii
251
Groups with Formation Subnormal $2$-Maximal Subgroups
V. S. Monakhov
269
Singular Functions in the Problem of the Weighted Number of Integer Points on Multidimensional Hyperboloids of Special Form
U. M. Pachev, R. A. Dokhov
278
Solution Area for a Class of Linear Differential Equations with Hukuhara Derivative
V. I. Slyn'ko
294
Chebyshev Polynomials and Integer Coefficients
R. M. Trigub
302
On the Inverse Problem for Differential Operators on a Finite Interval with Complex Weights
V. A. Yurko
313

Papers published in the English version of the journal
On Nonergodic Uniform Lotka–Volterra Operators
F. M. Mukhamedov, U. U. Jamilov, A. T. Pirnapasov
258–264
An Extension of Calabi's Correspondence between the Solutions of Two Bernstein Problems to More General Elliptic Nonlinear Equations
José A. S. Pelegrin, Alfonso Romero, Rafael M. Rubio
280–284
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019